# SDR UALA2011071303511

- Difficulty date: July 13, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 39,059 hours, 4,761 cycles
- Engine: Pwa PW40903
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Odor
- Location: Crew Rest
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOWER CREW REST AREA HAS TOXIC SMELL LIKE BUG SPRAY, BURNS EYES / THROAT.  CLEANED AND VENTILATED LLAR.  NO SMELL FOUND IN LLAR.  CONDITION CHECKED OKAY.  ALSO NOTED OUTBOUND PURSER.
